Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from thyroid, high TSH levels. Prescribed thyronorm. Will it cause infertility?

Dear Sir, I am 24 yrs old married women ,i have recently discovered that i am suffering from thyroid , my T3 and T4 are in normal range but TSH is 9.45 ,doctor have prescribed me Thyonorm 50 mcg ,am i suffering from high thyroid problem,should i have to take medicine all throughout my life ,if i plan for baby , will its be suitable time or whether it will affect baby.Please help , i am very much worried?
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

Yes, the thyroid replacement has to be taken life long.

The dose is adjusted by TSH level.

No problem in pregnancy for you or the baby. It is a hormone normally present in the body and we are just replacing the deficiency. On the other hand, failure to take it, may affect the baby.

No need to worry at all

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor